Title of article :
Increasing the degree of closed B-spline curves
Author/Authors :
Juhلsz، نويسنده , , I. and Bancsik، نويسنده , , Zs.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
6
From page :
877
To page :
882
Abstract :
We consider such sequences of closed B-spline curves the elements of which differ only in their degree; i.e., they share the same control polygon. First, we prove that a sequence obtained in this way converges to the point that represents the arithmetic mean of the common control points (their position vectors) as the degree tends to infinity. Then, we show that this property can be generalized to closed rational B-spline curves in which case the limit is the weighted arithmetic mean of control points.
Keywords :
Closed curve , Degree , B-spline curve
Journal title :
Mathematical and Computer Modelling
Serial Year :
2003
Journal title :
Mathematical and Computer Modelling
Record number :
1592959
Link To Document :
بازگشت